# SDR DALA2023082406889

- Difficulty date: August 23, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 61,913 hours, 32,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 CORROSION FRAME SUPPORT BTW FR 69 TO FR 70 AT LEVEL STR 23R AT AFT GALLEY AREA. CORRECTTIVE ACTION: REPLACED FRAME SUPPORT BTW FR 69 TO FR 70 AT LEVEL STR 23R AT AFT GALLEY AREA PER A319 SRM 51-72-11. (2932738)
